MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION RETRIEVABLE VANA CAVA FILTER SYSTEM; OPTION ELITE

ARGON MEDICAL DEVICES OPTION RETRIEVABLE VANA CAVA FILTER SYSTEM; OPTION ELITE
Model Number 352506070
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned, and device evaluation has begun but not yet completed.A follow-up report will be submitted once the device evaluation has been completed.
 
Event or Problem Description
Upon removal noticed a leg of the filter was missing and was not able to be retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation is still ongoing and not yet completed.A follow-up report will be submitted once the device evaluation has been completed.
 
Additional Manufacturer Narrative
A review of the returned product from the customer was performed.Visual inspection of the returned sample from the customer found, filter leg was broken during the retrieval procedure and unable to be retrieved.Upon removal it was noticed a leg of the filter was missing and was not able to be retrieved.Physical review of the sample found one strut(leg) was broken and the complaint was confirmed.Based on the fractured surface study, the origin of fracture could not be concluded because there is no inclusion or void at initiation site.Therefore, there is nothing in the manufacturing.Process that could have caused the fracture to occur during retrieval of the filter.
 
Event or Problem Description

Brand Name
OPTION RETRIEVABLE VANA CAVA FILTER SYSTEM
Common Device Name
OPTION ELITE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12657533
Report Number0001625425-2021-01100
Device Sequence Number4852611
Product Code DTK
UDI-Device Identifier00886333217519
UDI-Public00886333217519
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070
Device Catalogue Number352506070E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer09/27/2021
09/27/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/04/2021
12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown